American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jun Lu and Sheng-Li Tan. Inequalities between the Chern numbers of a singular fiber in a family of algebraic curves. Trans. Amer. Math. Soc. 365 (2013) 3373-3396.
Abstract, references, and article information
View Article: PDF

[2] François R. Cossec. Reye congruences . Trans. Amer. Math. Soc. 280 (1983) 737-751. MR 716848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Temple R. Hollcroft. The Binet of quadrics in $S\sb 3$ . Trans. Amer. Math. Soc. 42 (1937) 32-40. MR 1501912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Josephine H. Chanler. The involution curve determined from a special pencil of $n$-ics . Trans. Amer. Math. Soc. 42 (1937) 1-15. MR 1501910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Temple R. Hollcroft. The general web of algebraic surfaces of order $n$ and the involution defined by it . Trans. Amer. Math. Soc. 35 (1933) 855-868. MR 1501719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Virgil Snyder. On a series of involutorial Cremona transformations of space defined by a pencil of rules surfaces . Trans. Amer. Math. Soc. 35 (1933) 341-347. MR 1501687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Virgil Snyder and F. R. Sharpe. Space involutions defined by a web of quadrics . Trans. Amer. Math. Soc. 19 (1918) 275-290. MR 1501101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1